# SDR CALA0500384

- Difficulty date: November 6, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 25,075 hours, 8,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR INTERCOSTAL CORRODED AT STA 947.5-967, LBL 62.
